# SDR AMTA200300305

- Difficulty date: March 4, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL RED LIGHT 1 EACH AT ROW 29 INOPERATIVE.  FOUND DISCONNECTED EPL WIRE AND 32D, CIRCUIT TO RED LIGHT AT 29 VERIFIED OPERATIVE.  (M)
